# SDR J7SA2025010600428

- Difficulty date: December 7, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N354FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500135
- Aircraft time: 10,219 hours, 7,022 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0662
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AND PITCH TRIM BACKUP FAIL CAS MESSAGES RECEIVED ON POWER-UP. ATTEMPTED FULL RESET AND DISCOVERED FCE 1 CIRCUIT BREAKER (A13) WAS POPPED AND WOULD NOT RESET. REPLACED FCE 1 WITH REPAIRED UNIT IAW PHENOM 300 AMM 27-03-01. OPS CHECK GOOD WITH NO DEFECTS.
